# SDR 97ZZZX910

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52475
- Make and model: Hughes 369E
- Aircraft serial: 0119E
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: P505A
- Condition: Deteriorated
- Location: Battery Relay
- Part time: 4,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WIRES FROM TERMINAL A1 OF K310 BATTERY RELAY TO BATTERY SHUNT AND WIRES FROM THE BATTERY SIDE OF REVERSE CURRENT RELAY TO TERMINAL A1 OF K301 START RELAY HAD SEVERELY CRACKED COVERING EXPOSING BARE WIRES.  THESE WIRES ARE CLAMPED TOGETHER AND COULD HAVE STARTED TOUCHING EACH OTHER AT ANY TIME.  ALL OF THESE WIRES SHOW 'NO' SIGNS OF HEAT STRESS OR OVERHEATING.  THE CRACKING APPEARS TO BE FROM OLD AGE.  SUBMITTER STATES DURING INSPECTIONS, THIS AREA SHOULD BE INSPECTED CLOSELY.
